| Catalog Number |
TRM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e.1.Phone number: (b)(6).The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade unknown.The device has been explanted and replaced with a non-allergan device.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b5, b6, d1, d2, g4, h6.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade ii/iii diagnosed by ultrasound.
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #1.Aware date should have been listed as 10may2024.
Event or Problem Description